# SDR SWI2023F00154

- Difficulty date: June 6, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE IS CORRODED.  FLAGGED     (C-CHECK RO 7/23/2023)    CORROSION ON PAX DOOR SILL ANGLE FOUND TO BE OUT OF LIMITS DUE TO 100% MATERIAL LOSS. REMOVED DAMAGE SILL ANGLE. LOCATED DRILLED AND INSTALLED NEW PAX DOOR SILL ANGLE. REF CRJ-200 SRM 51-42-06, CRJ-200 SRM 51-42-21 AND DWG 601R31527 REV. AM.
